# SDR HALA2011111800538

- Difficulty date: November 18, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 73,917 hours, 32,136 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Condition: Dirty
- Location: Bleed Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ETOPS SIGNIFICANT SYS - ATB - EICAS MESSAGE RT ENGINE BLEED VALVE.  T/S IAW FIM 36-11-00 FIG 111, CLEANED CONNECTOR TO HPC, RECONNECTED CONNECTOR AND UNLOCKED VALVE, RAN ENGINE.  RT ENGINE HPSOV OPS NORMAL, OK FOR SERVICE.
